Parasthesia and palpitations

Having taken thyroxine since the summer, in increasing doses up to 100mg currently, my blood test results are now showing as normal (TSH 0.7, T3 4.5, FT4 19.2) apart from the antibodies(TG104, TPO 573), so I should be feeling better right?

How come my hands and feet still tingle (parasthesia) the same as before the thyroxine and the palpitations are still the same? I might be slightly warmer but that is the only difference I can detect.

Not sure of the point in taking the thyroxine if it does not make you feel better.

Any ideas or experience?

Thanks

KD

3 Replies

oldestnewest
  • KD, There is sometimes a very big difference between the blood test results being "normal" and you feeling "normal". The blood tests often do not tell the whole story. You may need more thyroxine, or some added T3 or natural thyroid. It can be much more complicated than the doctors realise. It's worth getting adrenals and female hormones checked too and this often has to be done privately.

  • Hi KD,

    well you may have thyroid hormones in your blood, but are they getting in to the cells? If you have problems with iron, ferritin, low copper, zinc, D3 or B12 then this will stop the cellular uptake.

    Also adrenal problems will stop you absorbing the thyroid hormones.

    You need to have all of these checked.

    Nel

  • I have had the tingle in my hands and feet and only just got rid if it ,mine never went until I had some T3 added and then it takes a while to settle down.

    As for results everyone seems to differ.

    Hope you start to feel better soon xx

You may also like...